# SDR SWIA201437669

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 28,254 hours, 23,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED MID CABIN CALL LIGHT COVER IS MISSING.  REPLACED HOUSING FOR CEILING EMERGENCY LIGHT/EXIT SIGN IAW AMM.
